# SDR AALA202402127702

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Lt Slat Track N2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #2 MID AFT BOLT BETWEEN WS 700 AND WS 7406, BETWEEN RIBS 2 AND 3. REPLACED BOLT PER TASK CARD 26C51057005.
